The one I have is c677t heterozygous.
I've had a lot of weird symptoms--shaking, tingling, anxiety, a caffeinated feeling (but having no caffeine). Right now my hands and arms are tingling and it hurts. Is this due to the neurotransmitter problem?
I was given a supplement by my naturopath called Methyl Guard which has certain forms of B vitamins (in very high doses).
Anyone this or something like it? Did it help?
It's suposed ot help w/neurotransmitters, so up my serotonin and dopamine.
I have anxiety disorder (have for many many years--used to be panic and depression). The doc said this supplement may help my serotonin and dopamine enough to lower my antidepressant.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.